Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 563171, 18 pages
http://dx.doi.org/10.1155/2011/563171
Research Article

Splitting of Traffic Flows to Control Congestion in Special Events

Dipartimento di Ingegneria Elettronica e Ingegneria Informatica, Università degli Studi di Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy

Received 24 December 2010; Accepted 12 February 2011

Academic Editor: Marianna Shubov

Copyright © 2011 Ciro D'Apice et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ciro D'Apice, Rosanna Manzo, and Luigi Rarità, “Splitting of Traffic Flows to Control Congestion in Special Events,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 563171, 18 pages, 2011. https://doi.org/10.1155/2011/563171.